# SDR SIMA2020040619007

- Difficulty date: March 19, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 CARGO DOOR LOWER SILL IS CORRODED-C/A-REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW EMB 145 SRM 51-40-02.
